# SDR QXEA0002890

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Aircraft time: 21,602 hours, 30,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - THE EMERGENCY EXIT LIGHT AT RIGHT HAND OVERWING (LOWER) STATION FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
